Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 8:49 PM EDT for Madison County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 8:49 PM EDT (00:49 UTC)
- Expired
- Jun 1, 2016, 9:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Madison County, GA
The radar
The Greer radar (KGSP), 119 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1577 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
079
WWUS82 KFFC 020049
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT WED JUN 1 2016
GAZ027-020115-
MADISON GA-
849 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
915 PM EDT...
AT 849 PM EDT...A STRONG THUNDERSTORM WAS NEAR ILA...OR 8 MILES NORTH
OF DANIELSVILLE...MOVING NORTHWEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ILA AND POCATALIGO.
LAT...LON 3424 8324 3425 8324 3425 8320 3424 8318
3426 8313 3422 8311 3412 8329 3420 8339
3421 8337 3425 8333 3426 8330
TIME...MOT...LOC 0049Z 146DEG 9KT 3424 8325
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 8:28 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 1, 8:28 PM EDT, 21 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 828 PM EDT WED JUN 1 2016 .UPDATE... This update is to reflect higher chances of precip on the east side of the area the next couple to few hours and less on the west side. Otherwise forecast low temperatures are running 3-6 degrees above normal. BDL && .PREV DISCUSSION... /Issued 659 PM EDT WED JUN 1 2016/ SHORT TERM /Tonight through Thursday Night/... A summer time pattern will continue as mainly diurnally driven scattered afternoon and evening showers and thunderstorms persist with a moderately unstable and weakly sheared environment in place. Weak disturbances approaching from the west could result in a few showers or even an isolated thunderstorm lingering after midnight... but for the most part... convection should greatly diminish by midnight. Although no widespread organized severe storms are expected... some mid level dry air could enhance storm downdrafts... resulting in a few strong to severe storms producing the occasional 50-60 mph wind gust this afternoon and evening... and this potential threat will likely continue on Thursday. The weakly sheared environment will result in very slow moving storms that will result in locally heavy heavy rain for those fortunate areas that a storm happens to drift over. These areas could easily see anywhere from 0.5 to 1.5 inches in a very short time... but the rain is much needed. Also... cannot rule out some small to medium sized hail with the freezing level down around 12kft... but would expect the main convective threats to be strong... potentially damaging wind gusts... and locally heavy rainfall. Otherwise... expecting partly cloudy afternoons and mostly clear nights with temperatures running about 5-8 degrees above normal. A MAV and MET MOS blend for temperatures and pops looked reasonable through the period. 39 LONG TERM /Friday through Wednesday/... Did not make too many changes to the current extended forecast grids with this cycle as overall trends still look good. 12Z run of the medium-range models all show some enhancement of the upper ridge over the region Friday into Saturday as the southern plains closed upper low begins shifting east. This may actually provide some suppression of convection...but increase in low-level moisture and instability is likely to offset this somewhat. Best chances for widespread beneficial rainfall still appears to be late Saturday though late Sunday as upper trough axis transits the area along with an associated cold front. Although best upper dynamics remain well north of the state...decent low/mid-level wind field accompanies the front and along with moderate instability indicates we will need to keep an eye on trends for severe thunderstorm potential Sunday. Extended period of good northwesterly upper flow should drive the cold front through the forecast area by early Monday allowing for noticeably drier and milder air to dominate the region Monday through Wednesday. 20 AVIATION... 00Z Update... VFR conditions expected to prevail through the taf period with mainly higher ceilings for the overnight. Evening showers and storms expected to diminish and dissipate. Patchy fog possible during the early morning especially where rain occurred. Sct-bkn 5000-7000 cu expected Thursday with chances for afternoon showers and storms. Surface winds highly variable due to storms becoming light and variable for the overnight. //ATL Confidence...00Z Update... Low confidence on wind direction. Medium-High confidence on all other elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 69 91 69 90 / 50 30 30 40 Atlanta 71 90 71 89 / 20 30 30 40 Blairsville 65 83 64 83 / 50 50 40 50 Cartersville 67 89 67 88 / 20 40 30 50 Columbus 70 92 71 93 / 20 30 20 30 Gainesville 69 87 69 88 / 50 40 40 50 Macon 68 93 69 93 / 20 30 20 40 Rome 68 90 67 88 / 20 40 30 50 Peachtree City 67 90 67 90 / 20 30 20 40 Vidalia 71 93 72 92 / 50 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....20 AVIATION...BDL
Hazardous weather outlook, Jun 1, 5:35 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT WED JUN 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 535 PM EDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE LATE THIS AFTERNOON AND THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. A FEW STRONG TO SEVERE THUNDERSTORMS ARE LIKELY. MODERATE INSTABILITY COMBINED WITH STRONG DAYTIME HEATING HAS RESULTED IN SCATTERED THUNDERSTORMS THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA...A FEW STRONG TO SEVERE STORMS HAVE ALREADY BEEN OBSERVED. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING...DIMINISHING AS WE MOVE INTO THE LATE EVENING. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...HAIL... LOCALLY HEAVY RAINFALL AND STRONG...POTENTIALLY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 1, 7:03 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT WED JUN 1 2016
GAZ074-012330-
WASHINGTON GA-
703 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON COUNTY
UNTIL 730 PM EDT...
AT 702 PM EDT...A STRONG THUNDERSTORM WAS NEAR DEEPSTEP...OR 8 MILES
NORTHWEST OF SANDERSVILLE...MOVING NORTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...DEEPSTEP AND HEBRON.
LAT...LON 3299 8282 3296 8303 3303 8306 3307 8304
3308 8305 3308 8301 3311 8297 3311 8295
3313 8290 3320 8286 3320 8283 3322 8281
3322 8280
TIME...MOT...LOC 2302Z 225DEG 8KT 3305 8293Local storm report, Jun 1, 7:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM LIGHTNING 2 NNE COAL MOUNTAIN 34.30N 84.09W
06/01/2016 FORSYTH GA EMERGENCY MNGR
LIGHTNING STRUCK A HOME.
&&
EVENT NUMBER FFC1600302
DJNSpecial weather statement, Jun 1, 7:57 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT WED JUN 1 2016
GAZ074-076-085-086-020030-
JOHNSON GA-WASHINGTON GA-EMANUEL GA-JEFFERSON GA-
757 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...EASTERN
WASHINGTON...NORTHERN EMANUEL AND SOUTHERN JEFFERSON COUNTIES UNTIL
830 PM EDT...
AT 757 PM EDT...A STRONG THUNDERSTORM WAS OVER BARTOW...OR 11 MILES
SOUTH OF LOUISVILLE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WADLEY...DAVISBORO...BARTOW...BLUNDALE AND MOXLEY.
LAT...LON 3275 8250 3300 8262 3301 8240 3273 8231
TIME...MOT...LOC 2357Z 260DEG 4KT 3284 8247Local storm report, Jun 1, 8:12 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 1 SE JASPER 34.46N 84.41W
06/01/2016 PICKENS GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
ON SOUTH MAIN ST...REFUGE RD...AND CAMP RD NEAR JASPER.
&&
EVENT NUMBER FFC1600303
KOVACIKSpecial weather statement, Jun 1, 8:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT WED JUN 1 2016
GAZ076-020115-
JEFFERSON GA-
845 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 915 PM
EDT...
AT 845 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOUISVILLE...MOVING
NORTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WRENS...WADLEY...STAPLETON...BARTOW...AVERA...STELLAVILL
E... STAPLETONS CROSSROADS...MOXLEY AND MATTHEWS.
LAT...LON 3307 8229 3293 8227 3284 8231 3284 8233
3282 8236 3281 8241 3280 8242 3278 8240
3276 8244 3278 8248 3321 8253 3329 8231
3327 8229 3326 8225 3323 8223
TIME...MOT...LOC 0045Z 232DEG 11KT 3305 8241Special weather statement, Jun 1, 8:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT WED JUN 1 2016
GAZ027-020115-
MADISON GA-
849 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
915 PM EDT...
AT 849 PM EDT...A STRONG THUNDERSTORM WAS NEAR ILA...OR 8 MILES NORTH
OF DANIELSVILLE...MOVING NORTHWEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ILA AND POCATALIGO.
LAT...LON 3424 8324 3425 8324 3425 8320 3424 8318
3426 8313 3422 8311 3412 8329 3420 8339
3421 8337 3425 8333 3426 8330
TIME...MOT...LOC 0049Z 146DEG 9KT 3424 8325The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jun 2, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 34 min |
| Jun 2, 2:22 PM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Jun 2, 2:42 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 2, 2:47 PM EDT | Special Weather Statement | FFC | Bartow, Polk | 28 min |
| Jun 2, 3:01 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 2, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Haralson, Paulding, Polk | 24 min |
| Jun 2, 3:12 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 33 min |
| Jun 2, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 41 min |
| Jun 2, 3:29 PM EDT | Special Weather Statement | FFC | Catoosa | 31 min |
| Jun 2, 3:36 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jun 2, 3:38 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Jun 2, 3:44 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Jun 2, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 41 min |
| Jun 2, 3:55 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Jun 2, 4:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 2, 4:06 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jun 2, 4:10 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jun 2, 4:12 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 2, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 42 min |
| Jun 2, 4:29 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Jun 2, 4:49 PM EDT | Special Weather Statement | FFC | Fannin, Murray | 26 min |
| Jun 2, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 52 min |
| Jun 2, 4:55 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jun 2, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 45 min |
| Jun 2, 5:04 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| Jun 2, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Jun 2, 5:15 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 2, 5:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Jun 2, 6:08 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Jun 2, 6:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 2, 6:56 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jun 2, 7:23 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 37 min |
| Jun 2, 7:32 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 2, 7:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jun 2, 7:47 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones | 43 min |
| Jun 2, 7:49 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 11 min |
| Jun 2, 7:52 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.